MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report multiple patient and quality control samples were tested with a vitros ca slide cartridge that was mis-identified as a vitros altv slide cartridge on a vitros xt 7600 integrated system.Vitros pv i, lot e2828 results of 45.7, 45.2 and 44.9 u/l vs.The range of means midpoint value of 121.4 u/l vitros pv ii, lot d2338 results of 280.3, 280.7 and 277.7 u/l vs.The range of means midpoint value of 138.7 u/l patient sample results were not listed as the customer did not provide the expected results.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The ortho tsc made multiple follow up attempts with the customer to determine if the affected patient sample results were reported outside of the laboratory, and if the samples were retested and if correct reports were issued.The customer has not yet provided the requested information after multiple attempts by the ortho tsc to obtain the information.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that multiple patient and quality control samples were tested with a vitros calcium (ca) slide cartridge that was mis-identified as a vitros altv slide cartridge on a vitros xt7600 integrated system.The assignable cause of this event is user error while manually loading a vitros slide cartridge.The vitros xt 7600 integrated system hardware and software were operating as expected.A total of 24 patient samples and 6 vitros performance verifier (pv) results were processed on the vitros ca slide cartridge mis-identified as an altv slide cartridge and erroneous altv results were obtained.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key22969383
Report Number1319681-2025-00041
Device Sequence Number9007473
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown